# SDR V0XD20150406092

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280.00 BULKHEAD WEB CORRODED.  REMOVED LT FS 280.00 BULKHEAD WEB, FABRICATED & INSTALLED NEW FS 280.00 BULKHEAD WEB IAW 670-53-11-594 DATED 27 APRIL 2011.
